Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi!

    I’m newly diagnosed patient with Grave’s and also have asthma. I have
    decided to go for (and have received) radioactive iodine as my form of
    treatment. I am now 3 weeks post treatment and have had to go on
    Inderal 15mg tid. Even though it is contraindicated in patients with
    asthma I have been able to tolerate it while using and inhailer
    (atrovent). Now my resting heartrate is between 100 and 120. I am
    afraid to increase the Inderal because of my wheezing.
    Any suggestions?

    Sincerely,

    Janis
    UmboGumbo@aol.com

    Anonymous
    Post count: 93172

    Old Euthyroid Bruce’s heartrate has been going up all day, now over 100. Hmmmmm, wonder what’s going on here?

    Bruce

    Anonymous
    Post count: 93172

    Hey, Bruce, it was probably all the adrenalin that got you going on the topic today. : )

    BTW. I’m developing this v-e-r-y interesting picture of you: blind rock climbing singing the Itsy Bitsy Spider. Oh, wait. That was while you were doind swimming exercises. Sorry. : )

    About the lottery: I read recently a comment that lotteries were a form of taxation for people who don’t know their math.

    Take care,
    Bobbi

    Anonymous
    Post count: 93172

    He he, Was gonna say that about the adrenaline, Bobbi but chickened out. You’re good!

    Bruce

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.